# SDR USAA050093

- Difficulty date: January 1, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- Engine: Cfmint CFM563B2
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C2660399A
- Condition: Cracked
- Location: L/E Slat
- Part time: 53,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q6 - RIVET HOLES, .1250 INCH TO .2500 INCH - 7 RIVET HOLES, CRACKED; LWR SKIN AFT FASTENER ROW CENTERED ON SLAT ACT. AREA.  INSTALLED DOUBLER IAW SRM 57-43-01.(K)
